Intuitionistic fuzzy stability of the heptic functional equation

Mohammad Shafii Mousavi

Volume 3, Issue 2 , June 2021, Pages 1-14

http://dx.doi.org/10.30495/maca.2021.1926769.1006

Abstract
  In this article, by using a fixed point method, we establish the intuitionistic fuzzy version of Hyers-Ulam stability for a heptic functional equation that was introduced by Xu and Rassias. This way shows that the concept of stability is related to some fixed point of a suitable operator.  Read More

On character amenability of weighted convolution algebras on certain semigroups

Kobra Oustad

Volume 3, Issue 2 , June 2021, Pages 15-26

http://dx.doi.org/10.30495/maca.2021.1928647.1007

Abstract
  In this work, we study the character amenability of weighted convolution algebras $\ell^{1} (S,\omega)$, where $ S $ is a semigroup of classes of inverse semigroups with a uniformly locally finite idempotent set, inverse semigroups with a finite number of idempotents, Clifford semigroups and Rees matrix ...  Read More

Fixed point results for generalized contractions in S-metric spaces

Khalil Javed; Fahim Uddin; Faizan Adeel; Muhammad Arshad; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 2 , June 2021, Pages 27-39

http://dx.doi.org/10.30495/maca.2021.1929557.1009

Abstract
  In this paper, we discuss the existence of a fixed point for a generalized contraction in S-metric spaces. We furnish some examples in support of our main results. Our results generalize and improve many well-known results in the existing literature.  Read More

Some coupled coincidence point results in partially ordered metric spaces

Laya Fadakar; Huseyin Işık; Shirin Tavakoli; Arezo Mardzad

Volume 3, Issue 2 , June 2021, Pages 40-54

http://dx.doi.org/10.30495/maca.2021.1929674.1010

Abstract
  In this paper, we introduce the notion of partial-compatibility of mappings in an ordered partial metric space and use this notion to establish coupled coincidence point theorems for $\phi$-mixed monotone mappings satisfying a nonlinear contraction condition. Our consequences is an extension of the results ...  Read More

The coincidence point results and rational contractions in E(s)-distance spaces

Maliha Rashid; Rabia Bibi; Reny George; Zoran D. Mitrovic

Volume 3, Issue 2 , June 2021, Pages 55-67

http://dx.doi.org/10.30495/maca.2021.1931683.1012

Abstract
  The purpose of this article is to clarify the concept of semi-interior points of positive cones by presenting some results and examples in this context.  Moreover, the new concept of E(s)-distance spaces is defined, which generalizes $E$-metric spaces. In addition, some coincidence point results ...  Read More

Biflatness of Banach algebras modulo an ideal

Mohammad Ali Abolfathi; Oluwatosin Temitope Mewomo

Volume 3, Issue 2 , June 2021, Pages 68-74

http://dx.doi.org/10.30495/maca.2021.1932071.1013

Abstract
  Biflatness of Banach algebras is one of the important topics in the study of cohomological properties of Banach algebras. This concept has a close relationship with the amenability of Banach algebras. In this paper, we introduce a new notion namely biflatness of Banach algebras modulo closed ideals. ...  Read More